# SDR MWEA99410

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 9910078213
- Condition: Cracked
- Location: Bs 120-134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR PAN CRACKED AT 3 LOCATIONS BETWEEN STATION 120 TO 134.  MTC FABRICATED AND INSTALLED DOUBLERS.
